# SDR SWAA2023060546100

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS787 TO BS807 AND LBL22 WL156 AFT CARGO COMPARTMENT 2023-299416<[01] REPLACED SUPPORT ZEE AND SPLICE LOCATED BETWEEN BS747 TO BS847 AND LBL22 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02; SRM 53-00-53-2R-6; REPAIR 6; FIGURE 203 AND DWG 146A7500 SHEET 113 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] RII JOB COMPLETED
